Tuesday, 20 November 2007

status quo

Still sailing under the wonderful flag of hypomania...
Alas! this will be my last day experiencing the amazing high I am on right now, from tonight I must start a new medication - a mood stabilizer. Olanzapine is meant to control my highs and lows and help me have a more 'balanced and normal' life. The diagnosis is: Bipolar II Disorder
I have been told I will get fat, my blood sugar levels will be fucked up, my appetite will increase and my carbohydrate metabolism will be hindered by this wonderful drug, as well as posible drops in blood pressure and the posibility ('unlikely') of having muscle twitches, so I will finally look like a complete bag-lady!
In all fairness, I have givend everything else a go so why not try this drug, perhaps I will not develop any side effects and it will be the best decision ever, all I really want is to be well.
So, here's to health!
I am a bi-polar bear....

for those playing at home: find out more about mood disorders - visit the black dog institute on

take the quiz or refer a friend.

No comments: